MathSciNet Relay Station
MathSciNet bibliographic data
MR2255781 34D23 (92D30)
Korobeinikov, Andrei Global properties of basic virus dynamics models. Bull. Math. Biol. 66 (2004), no. 4, 879–883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement